×

zbMATH — the first resource for mathematics

On isolated singularities of solutions of second order elliptic differential equations. (English) Zbl 0071.09701

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Bernstein, Ueber ein geometrisches Theorem und seine Anwendung auf die partiellen Differentialgleichungen vom elliptischen Typus,Math. Zeit. 26 (1927), pp. 551–558. · JFM 53.0670.01
[2] L. Bers and L. Nirenberg, On a representation theorem for linear elliptic systems with discontinuous coefficients and its applications,Convegno Internazionale sulle Equazioni Derivate Parziali, 1954, pp. 111–140.
[3] L. Bers and L. Nirenberg, On linear and non-linear boundary value problems in the plane, same as preceding, pp. 141–167.
[4] M. Bôcher, Singular points of functions which satisfy partial differential equations of elliptic type.Bull. Amer. Math. Soc. 9 (1903), pp. 455–465. · JFM 35.0356.03
[5] R. Finn, Sur quelques généralisations du thèorème de Picard,C. R. Acad. Sci. Paris 235 (1952), pp. 596–598. · Zbl 0047.32201
[6] R. Finn, Isolated singularities of solutions of non-linear partial differential equations,Trans. Amer. Math. Soc. 75 (1953), pp. 385–404. · Zbl 0053.39205
[7] M. Gevrey, Sur certaines propriétés des fonctions harmoniques et leur extension aux équations aux dérivées partielles,C. R. Acad. Sci. Paris 183 (1926), pp. 546–548. · JFM 52.0482.03
[8] M. Gevrey, Sur une généralisation du principe des singularités positives de M. Picard,C. R. Acad. Sci. Paris 211 (1940), pp. 581–584. · JFM 66.0456.01
[9] P. Hartman and A. Wintner, On the local behavior of solutions of non-parabolic partial differential equations, I, II, III,Amer. J. of Math. 75 (1953), pp. 449–476; 76 (1954), pp. 351–361; 77 (1955), pp. 453–474. · Zbl 0052.32201
[10] E. Hopf, Elementare Bettrachtungen ueber die Lösungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus,Sitzungsberichte Preuss. Akad. Wiss. 19 (1927), pp. 147–152. · JFM 53.0454.02
[11] E. Hopf, Bemerkungen zu einem Satze von S. Bernstein aus der theorie der elliptischen Differentialgleichungen,Math. Zeit. 29 (1928), pp. 744–745. · JFM 55.0289.01
[12] C. B. Morrey, On the solutions of quasi-linear elliptic partial differential equations,Trans. Amer. Math. Soc. 43 (1938), pp. 126–166. · Zbl 0018.40501
[13] C. B. Morrey, Second order elliptic systems of differential equations, in Contributions to the theory of partial differential equations,Ann. of Math. Studies No. 33, Princeton, 1954, pp. 101–159. · Zbl 0057.08301
[14] L. Nirenberg, On non-linear elliptic partial differential equations and Hölder continuity,Comm. on pure and appl. Math. 6 (1953), pp. 103–156. · Zbl 0050.09801
[15] J. Serrin, On the Harnck inequality for linear elliptic equations,J. d’ Analyse Math. (preceding in this issue).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.